MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD STOPCOCK 4 WAY ROTARY LOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD STOPCOCK 4 WAY ROTARY LOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number M4018
Medical Device Problem Codes Complete Blockage (1094); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd maxguard stopcock 4 way rotary lock leakage and flow issues occurred.The following information was provided by the initial reporter: upon further inspection this rn noticed the bed was wet.The specific buff cap that the lipids were hooked up to was found to be wet and dripping and no lipids appeared to be moving further than that buff cap.The pt's tpn/lipids were hung at 1700, so patient was without fluids for approximately 4 hours.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: 1 sample (model # m4018) was received for investigation.Prior to functional testing the sample was visually examined for defects and abnormalities.No defects or abnormalities were observed.The sample was attached to a bd extension set (model # mp5301-c).The setup was flushed by using 10 ml bd syringe filled with 85% glycerin / 15% water solution.The sample flushed successfully with no leakage or fluid blockage was observed.The customer complaint that there was fluid blockage and leakage was not replicated.A device history record review for model m4018 and lot number 22099388 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.The root cause of this complaint could not be definitively determined because the issue could not be replicated.
 
Event or Problem Description

Brand Name
BD MAXGUARD STOPCOCK 4 WAY ROTARY LOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16031086
Report Number9616066-2022-02031
Device Sequence Number7224139
Product Code FPA
UDI-Device Identifier10885403235740
UDI-Public10885403235740
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K083765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberM4018
Device Lot Number22099388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown